BibTeX record: journals/mp/TuyGMV96

download as .bib file

@article{DBLP:journals/mp/TuyGMV96,
  author    = {Hoang Tuy and
               Saied Ghannadan and
               Athanasios Migdalas and
               Peter V\"{a}rbrand},
  title     = {A strongly polynomial algorithm for a concave production-transportation
               problem with a fixed number of nonlinear variables.},
  journal   = {Math. Program.},
  year      = {1996},
  volume    = {72},
  pages     = {229--258},
  url       = {http://dx.doi.org/10.1007/BF02592091},
  doi       = {10.1007/BF02592091},
  timestamp = {Tue, 02 Sep 2014 23:26:15 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mp/TuyGMV96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}